RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1969, Volume 14, Issue 3  


Combinatorial algebra and random graphs
V. E. Stepanov
393
On the joint distribution of a process with stationary increments and its maximum
D. V. Gusak, V. S. Korolyuk
421
Transformations of joint distributions of random variables connected with fluctuations of a process with independent increments
E. A. Pechersky, B. A. Rogozin
431
The behaviour of co-exceseive functions near the Martin boundary. II
M. G. Shur
445
О номерах поколений в ветвящемся процессе с произвольным множеством типов частиц
B. P. Harlamov
452
On asymptotic expansions of the distribution function of the sum of independent lattice random variables
L. V. Osipov
468
On the limiting behaviour of extreme order statistics in polynomial scheme
V. F. Kolchin
476
On statistical stability of a traffic flow at a cross-road controlled by a feed-back automaton
M. A. Fedotkin
488
Asymptotic expansions of the distribution functions of the sums of independent equally distributed lattice random vectors
A. Bikelis
499

Short Communications
An asymptotic expansion of the product of the multidimensional characteristic functions
A. Bikelis
508
On the law of iterated logarithm for shtrongly multiplicative systems
V. F. Gaposhkin
511
On optimal control of a non-stopped diffusion process with reflection
A. Ya. Kogan
516
A note on degenerate diffusion processes
M. Pinsky
522
On admissible translations of weighted Gaussian measures
G. N. Sytaya
527
Some questions of spectral theory of homogeneous and isotropic fields
Yu. D. Popov, M. I. Yadrenko
531
On the joint distribution of frequences of long $s$-tuples in multinomial scheme with equiprobable events
P. F. Belyaev
540
On stochastic approximation processes with infinite variance
T. P. Krasulina
546
On some estimates of a multivariate normal distribution
V. Z. Doktorov
552
A remark to a theorem due to W. Feller
B. A. Rogozin
554

Summaries of papers presented at the sessions of the probability and statistics section of the Moscow Mathematical Society (February–December 1968)
556
Letter to the editor
A. V. Nagaev
561

Reviews and Bibliography
Book review: “Advanced Seminar on Spectral Analysis of Time Series” ed. B. Harris.
P. I. Kuznetsov, I. G. Nidekker
562
Book review: G. V. Emel'yanov, V. P. Skitovich “Book of exercises in probability theory and mathematical statistics”
V. N. Tutubalin
567
Новые книги
Z. V. Mikhailova
572
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020